T Nation

Feel Tired, High Blood Pressure, & Bad Acne


#1

Whatsup guys
Im on gear for 6 months from now.
Evreything was good huge self-confidence huge sex drive , amazing muscle mass
And gym agression.
I on 1 g of testosterone enthate
400 deca
400 equipoise

And somtimes when i meet my girl friend in the weekend i take a shoot of propionate to be more wild in bed.
I use 20 mg of nolva evreyday
And proviron 50 mg ed
To controlle estrogene because in this place we d'ont have AI
And no one can get it.

Friends i was i good health
I train good
I sleep good
I go to my job With a great physique and energy
But the last month i just feel tired all the day
My blood presseure is too high

I have a bad acne in my chest and shoulders
Appetite gone and muscle mass decrease also my voice and im more anixyos
My testosterone level it's over 1500 ng/dl
My liver is good
Also my kidneys
I c'ant get off from gears
Because im gonna look like shit

And the doctor want to put me on trt
Sow guys
This symptoms it's from estrogene or whats going one ?
Now im on 750 mg test
And i train eod
i take accutane for the acne
And nolva 40 mg a day
But still felling tired and doctors her tell me you need to get off they d'ont know about aas
Please help


Steroids at 18 Years Old?
Steroids at 18 Years Old?
Steroids at 18 Years Old?
Steroids at 18 Years Old?
Steroids at 18 Years Old?
Steroids at 18 Years Old?
Test E Cycle for Compounds on Hand
#2

almost 2g of gear with no AI. Silly goose.


#3

Wow. For real?

I thought these were lyrics for a song about an idiot and AAS abuse.

Listen to the fucking doctors. And if you don’t tell them the whole story, you won’t get the proper treatment.


#4

Wow.

High blood pressure can make you feel tired.

Your prolactin is probably high and you probably have a whole lot of estrogen floating around.

Nolva can cause acne too.

Get off the juice man, time for pct.

Side bet anyone he’s prob 160lbs???


#5

and strength is going through the roof, started benching 135 now benching 185!!!


#6

Listen to the other forum members man. You’re describing symptoms of high estrogen. Might be smart to run an AI. You would definitely want to use an AI in the future with such amounts of AAS in your system…


#7

check hematocrit and estrogen, get off the gear because you are clueless. This is how people get fucked up, from not knowing what precautions to take and just sticking a needle in your ass and thinking that’s all you gotta do.


#8

[quote]eatliftsleep wrote:
check hematocrit and estrogen, get off the gear because you are clueless. This is how people get fucked up, from not knowing what precautions to take and just sticking a needle in your ass and thinking that’s all you gotta do. [/quote]

Hehe, you forgot to mention the poopface thingie :stuck_out_tongue:

@ topic starter, listen to this advice.


#9

Lol yup probably 160lbs benching crazy weights like 185lbs. But he’s a wild beast in bed!

[quote]My testosterone level it’s over 1500 ng/dl
My liver is good
Also my kidneys
I c’ant get off from gears
Because im gonna look like shit

And the doctor want to put me on trt [/quote]

Oh yeah one day I told my doctor I was bored and he wanted to give me vicodin.


#10

Thanks man
In trt i look like shit
If i downgrade the dosage to 500 mg
I can fix the high blood presseure and the acne ?
No adex here
I just try to get it with 200 â?¬ but no one find this for me
Just nolva and proviron
My prolactine is good
But the acne really bad i see blood in my underware
Thanks for your good comment bro (y)

[quote]BUDs wrote:
Wow.

High blood pressure can make you feel tired.

Your prolactin is probably high and you probably have a whole lot of estrogen floating around.

Nolva can cause acne too.

Get off the juice man, time for pct.

Side bet anyone he’s prob 160lbs???[/quote]


#11

All right I’m going to be real nice because I’m still giggling from your latest post.

You have had one of your doctors diagnose you with adrenal insufficiency and you have another monitering you on trt. Why are you not working with them? I’m sure they have the appropriate medication for your issues as long as you tell them about ALL THE EXTRA SHIT YOU’VE BEEN TAKING.

Instead, you want to continue self-medicating…

Aren’t you the same guy that came here whining about being so fucked up from side effects from test he couldn’t leave the house until his doctor gave him a shot of cortisol?


#12

Gee bud, listen to all, hoong on like this will make your life short. As someone also said teat hematocrit
J bet your red blood cell count is also sky high too high en estrogen too high
I am in hrt test cyp only but also ym for muscle but only use 160mg per week no need for AI and i
Am picking up good size with good training and good eating
Thats it,
You using way too much really


#13

I can also guarantee that the blood pressure comes from the high T use as lots if water retention
So not as much muscle extra but partially water,


#14

[quote]Marco09 wrote:
Thanks man
In trt i look like shit
If i downgrade the dosage to 500 mg
I can fix the high blood presseure and the acne ?
No adex here
I just try to get it with 200 â?¬ but no one find this for me
Just nolva and proviron
My prolactine is good
But the acne really bad i see blood in my underware
Thanks for your good comment bro (y)

[quote]BUDs wrote:
Wow.

High blood pressure can make you feel tired.

Your prolactin is probably high and you probably have a whole lot of estrogen floating around.

Nolva can cause acne too.

Get off the juice man, time for pct.

Side bet anyone he’s prob 160lbs???[/quote]
[/quote]

Try research chems for adex.

If you need massive amounts of gear to look good, your diet and training sucks.

Get off the gear that will help blood pressure.

Blood in your underwear???


#15

Yeah from chest acne
Im one accutane - anti biotique
500 mg test enthate / week
40 nolva
50 proviron
And training evrey other day
I focus on low sugar low salt deit
To down the blood presseur
But if i ger ai im gonna looks good because im gonna kill the estrogene
Thx BUDs

[quote]BUDs wrote:

[quote]Marco09 wrote:
Thanks man
In trt i look like shit
If i downgrade the dosage to 500 mg
I can fix the high blood presseure and the acne ?
No adex here
I just try to get it with 200 �¢?�¬ but no one find this for me
Just nolva and proviron
My prolactine is good
But the acne really bad i see blood in my underware
Thanks for your good comment bro (y)

[quote]BUDs wrote:
Wow.

High blood pressure can make you feel tired.

Your prolactin is probably high and you probably have a whole lot of estrogen floating around.

Nolva can cause acne too.

Get off the juice man, time for pct.

Side bet anyone he’s prob 160lbs???[/quote]
[/quote]

Try research chems for adex.

If you need massive amounts of gear to look good, your diet and training sucks.

Get off the gear that will help blood pressure.

Blood in your underwear???
[/quote]


#16

I was gonna call you a poop face but you have blood in your undies so youre a blood face


#17

Stop using so much gear then blood pressure will go back to normal
No need for that much you killing yourself literally.
Sure lot if the "muscle " is waterweight due to estrogen high and no AI
And also the high T use
Honestly i use under 200mg per week no problems
As REAL TRT not sating it is and juicing like crazy, although i do train hard
Eat good and rest good
And therefor grow good to. But no water retention
No other problems
Really stop this and tell the doctor exactly what you do and
Dont juice that much
You really want ti love long


#18

blood in your underwear? You’ve got backne on your ass? Assne?


#19

You mention you look like shit when you’re off gear.

Translation: you have no clue how to train or diet and need steriods to look like you somewhat lift. Never should’ve started cycling in the first place.

Damn…just realized buds beat to that point. Well fuck it deserves to be repeated anyway.


#20

[quote]eatliftsleep wrote:
I was gonna call you a poop face but you have blood in your undies so youre a blood face[/quote]

Epic XD